# SDR SIMA3611

- Difficulty date: December 26, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N370AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC506
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - FLT 3284 - FOUND ON PREFLIGHT, FORWARD EMERGENCY LIGHTS INOPERATIVE.  (M)
